# SDR DALA2019121657345

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1403015) DURING INSPECTION FOUND DENT ON FRAME AT STA 1040 AND S-23L. FRAME AT STATION 1040 AND S-23L SEC 48 WAS REPAIRED PER ETI-37-19-359 REV.3 AND ERA 583804-14.
